# SDR 95ZZZM96

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B042NN
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 528 - AFT PBE WAS FOUND TO BE FAULTY AND DETERIORATED.  MAINTENANCE REPLACED PBE IN AFT OVERHEAD BIN RIGHT SIDE, THE LAST BIN, P/N 4566M37-B-042NN S/N OFF E9446743 S/N ON E9547745.
